# SDR ASAA0110056

- Difficulty date: February 7, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND FRAME AT BS 480, STRINGER 21L-22L CRACKED.  REPAIRED PER SRM.  (M)
